Publicações
Ano     Titulo    Área    Tipo     Limpar  

Papers in International Journals

Gudiño, Elias; Oshi, C.; Sequeira, Adélia (2018) Multiscale modeling of non-Fickian diffusion and dissolution from a thin polymeric coating: an application on drug-eluting stents. , (in press).
Araújo, João; Bentz, Wolfram; Cameron, P. J. (2018) Orbits of Primitive k-Homogenous Groups on (n?k)-Partitions with Applications to Semigroups . Transactions of the American Mathematical Society.
Bolten, M. ; Kahl, K. ; Kressner, D. ; Macedo, Francisco; Sokolovic, S.  (2018) Multigrid methods combined with low-rank approximation for tensor structured Markov chains. Electronic Transactions on Numerical Analysis, (in press).
Avelino, Catarina P.; Santos, A. F. (2018) Spherical folding tessellations by kites and isosceles triangles III. Moscow Mathematical Journal, (in press).
Alves, Carlos J. S.; Valtchev, Svilen S.  (2018) On the application of the method of fundamental solutions to boundary value problems with jump discontinuities. Applied Mathematics and Computation: 320, 61–74.
Ramdoss, M. ; Pinelas, Sandra; Veeramani, V.  (2018) Stability of Tridecic Functional Equation in Matrix Normed Spaces. Journal of Advances in Mathematics, (in press).
Oliveira, M. Rosário; Vilela, M. ; Pacheco, António; Valadas, Rui; Salvador, P.  (2018) Extracting Information from Interval Data Using Symbolic Principal Component Analysis. Austrian Journal of Statistics, (in press).
Dias, Sandra; Temido, M.G.  (2018) On the maxima of integer models based on a new thinning operator. Contributions to Statistics. Springer, (in press).
Avelino, Catarina P.; Santos, A. F. (2018) Geometric and combinatorial structure of a class of spherical folding tesselations - I. Czechoslovak Mathematical Journal, (in press).
Gudiño, Elias; Sequeira, Adélia (2018) Multiscale boundary conditions for drug dissolution applied to coronary stents. SIAM Multiscale Modeling and Simulation, (in press).
Selvarangam, S.; Madhan, M.; Thandapani, E. ; Pinelas, Sandra (2018) Improved Oscillation Theorems For Third Order Neutral Type Difference Equations. Electronic Journal of Differential Equations, (in press).
Ramdoss, M. ; Pinelas, Sandra; Raj, A. Antony  (2018) Stability of Nonic Functional Equations in Multi-Banach Spaces. Global Journal of Mathematics, (in press).
Gouveia, Sónia; Scotto, Manuel; Weiss, Christian H.; Ferreira, Paulo J.S.G.  (2017) Binary autoregressive geometric modelling in a DNA context. Journal of the Royal Statistical Society, Series C: 66, 253-271.
Morgado, M. Luísa; Ferrás, L.; Rebelo, Magda; Ford, N. (2017) Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method. Applied Numerical Mathematics: 114, 108-123.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate cubature and extended Kalman filtering methods for estimating continuous-time nonlinear stochastic systems with discrete measurements. Applied Numerical Mathematics: 111, 260-275.
Ferreira, Marta (2017) Heuristic tools for the estimation of the extremal index: a comparison of methods. RevStat. , (in press).
Gudiño, Elias; Sequeira, Adélia (2017) 3D Mathematical model for blood flow and non-Fickian mass transport by a coronary drug-eluting stent. Applied Mathematical Modelling: 46, 161-180.
Araújo, João; Bentz, Wolfram; Janusz Konieczny; Joy Morris (2017) Automorphism Groups of Circulant Digraphs with Applications to Semigroup Theory. Combinatorica, 1-28.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Practical implementation of extended Kalman filtering in chemical systems with sparse measurements. Russian Journal of Numerical Analysis and Mathematical Modelling: (in press).
Teodoro, Filomena (2017) Numerical Solution of a Delay-Advanced Equation from Acoustics. International Journal of Mechanics: 11, 107-114.
Kulikova, Maria (2017) Square-root algorithms for maximum correntropy estimation of linear discrete-time systems in presence of non-Gaussian noise. Systems and Control Letters: 108, 8-15.
Dias, Sandra; Brito, Paula (2017) Off the beaten track: a new linear model for interval data. European Journal of Operational Research: 258(3), 1118–1130.
Araújo, João; Bentz, Wolfram; Janusz Konieczny (2017) Directed graphs of inner translations of semigroups. Semigroup Forum: 94(3), 650-673.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate continuous–discrete unscented Kalman filtering for estimation of nonlinear continuous-time stochastic models in radar tracking. Signal Processing: 139, 25-35.
Kulikova, Maria; Tsyganova, M.V. (2017) Improved discrete-time Kalman filtering within singular value decomposition. IET Control Theory and Applications : 11(15), 2412-2418.
Gomes, Gracinda M. S.; Branco, Mário J. J.; Silva, Pedro V. (2017) On the semigroup rank of a group. 2622
Hron, K.; Brito, Paula; Filzmoser, P.  (2017) Exploratory data analysis for interval compositional data. Advances in Data Analysis and Classification: 11(2), 223–241.
Araújo, João; Cameron, P. J.; Hulpke, A.; Lopes,P. (2017) Imprimitive Permutations in Primitive Groups . Journal of Algebra.
Gudiño, Elias; Sequeira, Adélia (2017) Modeling of non-Fickian diffusion and dissolution from a thin polymeric coating: an application on drug-eluting stents. International Journal for Numerical Methods in Engineering , (submitted).
Diogo, Teresa; Lima, Pedro M.; Pedas, Arvet; Vainikko,Gennadi (2017) Smoothing transformation and spline collocation for weakly singular Volterra integro-differential equations. Applied Numerical Mathematics: 114 , 63–76.
Kulikova, Maria; Kulikov, Gennady Yu (2017) NIRK-based accurate continuous-discrete extended Kalman filters for estimating continuous-time stochastic target tracking models. Journal of Computational and Applied Mathematics: 316, 260-270.
Hishida, T. ; Silvestre, Ana Leonor; Takahashi, T.  (2017) A boundary control problem for the steady self- propelled motion of a rigid body in a Navier-Stokes fluid. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, (in press).
Alves, Carlos J. S.; Mamud, Roberto; Martins, Nuno F. M.; Roberty, Nilson C. (2017) On Inverse Problems for Characteristic Sources in Helmholtz Equations. Mathematical Problems in Engineering: 2017, ID 2472060.
Gudiño, Elias; Cassio M. Oishi; Sequeira, Adélia (2017) Multiscale boundary conditions for non-Fickian diffusion applied to drug eluting stents . SIAM Journal of Applied Mathematics: 77(4), 1184-1203.
Almeida, R.; Malinowska, A.B. ; Morgado, M. Luísa; Odzijewicz, T. (2017) Variational methods for the solution of fractional discrete/continuous Sturm-Liouville problems. Journal of Mechanics of Materials and Stuctures: 12(1), 3–21.
Alves, Carlos J. S.; Martins, Nuno F. M.; Valtchev, Svilen S.  (2017) Extending the method of fundamental solutions to non-homogeneous elastic wave problems. Applied Numerical Mathematics: 115, 299-313.
Nunes, Cláudia; Pimentel, Rita (2017) Analytical solution for an investment problem under uncertainties with. European Journal of Operational Research: 259(3), 1054-1063.
Kulikov, Gennady Yu; Kulikova, Maria (2017) The continuous-discrete extended Kalman filter revisited. Russian Journal of Numerical Analysis and Mathematical Modelling: 32(1), 27-38.
Ford, N.J.; Lima, Pedro M.; Lumb, P.M. (2017) Numerical investigation of noise induced changes to the solution behaviour of the discrete FitzHugh–Nagumo equation. Applied Mathematics and Computation: 293, 448-460.
Silva-Herdade, Ana S.; Sequeira, Adélia; Ângelo Calado; Kafi, Oualid; M. Carlota Saldanha (2017) Hydrodynamics of a free-flowing leukocyte toward the endothelial wall. Microvascular Research: 112, 7-13.
Teodoro, Filomena; Carla Simão (2017) Perception about pediatric hypertension. Journal of Computational and Applied Mathematics: 312, 209-215.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate state estimation in continuous-discrete stochastic state-space systems with nonlinear or nondifferentiable observations. IEEE Transactions on Automatic Control: 43(8), 4243-4250.
Teodoro, Filomena (2017) Numerical Solution of a Delay-Advanced Differential Equation from Physiology. Applied Mathematics & Information Sciences: 11(5), 1287-1297.
Lima, Pedro M.; Morgado, M. Luísa; Schöbinger, M. ; Weinmüller, E.B. (2017) A Novel computational approach to singular free boundary problems in ordinary differential equations. Applied Numerical Mathematics: 114, 97-107.
Ferreira, Fátima; Avelino, Catarina P.; Bentes, I.; Matos, C.; Teixeira, C.  (2017) Assessment strategies for municipal selective waste collection schemes. Waste Management: 59, 3-13.
Kafi, Oualid; N. El Khatib; Tiago, Jorge; Sequeira, Adélia (2017) Numerical Simulations of a 3D Fluid-Structure Interaction Model for Blood Flow in an Atherosclerotic Artery. Mathematical Biosciences and Engineering: 14, 179-193.
Kulikov, Gennady Yu; Kulikova, Maria (2017) Accurate state estimation of stiff continuous-time stochastic models in chemical and other engineering. Mathematics and Computers in Simulation: (in press).
Kulikova, Maria (2017) Gradient-based parameter estimation in pairwise linear Gaussian system. IEEE Transactions on Automatic Control: 62(3), 1511-1517.
Araújo, João; Bentz, Wolfram; Gomes, Gracinda M. S. (2017) Congruences on Direct Products of Transformation and Matrix Monoids .  .
Guerra, Telma; Tiago, Jorge; Sequeira, Adélia (2017) A data assimilation approach for non-Newtonian blood flow simulations in 3D geometries. Applied Mathematics and Computation, (submitted).
   1 de 31